# SDR SWIA2019122747380

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LINER CRACKED.       REPAIRED SEVERAL CRACKS IN THE CARGO DOOR LINER USING FG-778138-504
